Incremental labeling in closed-2PM model

TitleIncremental labeling in closed-2PM model
Publication TypeJournal Article
Year of Publication2010
AuthorsRostamabadi, Farshad, and Ghodsi Mohammad
JournalComputers {&} Electrical Engineering
Volume36
Pagination895–901
URLhttp://dx.doi.org/10.1016/j.compeleceng.2008.04.012
DOI10.1016/j.compeleceng.2008.04.012

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.